# SDR IPXA2015082392613

- Difficulty date: August 16, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 22,251 hours, 15,548 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N54109
- Condition: Delaminated
- Location: Bs 297-335
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-12, CREW ENTRY LOWER FLOORBOARD DELAMINATED.   FABRICATED NEW FLOORBOARD AND INSTALLED IAW REO 5320-9692-H.
